# SDR GTIA2019101034686

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 23,298 hours, 10,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Condition: Damaged
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE TALKING CAP DAMAGED-R/R AFT MEGAPHONE IN REF SPIRIT AIRLINES EMERGENCY EQUIPMENT DRAWING A320
